# SDR 05FDEA00800

- Difficulty date: April 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT STA 2007 RT BEAM APPROX X=20 FOUND VERTICAL L-ANGLE BRACKET SUSPECT CRACK AT THE TOP MOST EDGE AS MARKED.  REPAIRED AS PER FEDEX EA 1-5310-83088.
